Makale
Tam Makale
Uluslararası
2004
Geodesics for complete lifts of affine connections in tensor bundles
APPLIED MATHEMATICS AND COMPUTATION
Cilt 151 · Sayı 3 · ss. 863–868 · 01.04.2004
Özet
The purpose of the present paper is to define using the gamma-operator [Bol. Soc. Mat. Mexic. 8 (3) (2002) 75] complete lifts of affine connections to the tensor bundle and investigate their geodesics. (C) 2003 Elsevier Inc. All rights reserved.
Anahtar kelimeler
Complete lift
tensor bundle
affine connection
geodesic
Atıf için künye
MAĞDEN, A., & Salımov, A. (2004). Geodesics for complete lifts of affine connections in tensor bundles. APPLIED MATHEMATICS AND COMPUTATION, 151(3), 863–868. https://doi.org/10.1016/s0096-3003%2803%2900542-3
BibTeX
@article{magden2004-53671,
author = {MAĞDEN, Abdullah and Salımov, Arif},
title = {Geodesics for complete lifts of affine connections in tensor bundles},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {151},
number = {3},
pages = {863--868},
issn = {0096-3003},
doi = {10.1016/s0096-3003(03)00542-3},
url = {https://akademik.atauni.edu.tr/yayinlar/53671-geodesics-for-complete-lifts-of-affine-connections-in-tensor-bundles}
}